# SDR 07FDEA03368

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863031201
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO OLD REPAIRS ON RT SLAT NR 1 IN BAD CONDITION, BETWEEN RIB 10-13, L/E AREA.  ONE FLUSH DOUBLER REPAIR BETWEEN RIB 10-13 PERFORMED IAW EA 6-5740-95838 AND RAS/FOK/265/2005 ISSUE A.
